# SDR HALA2011052100215

- Difficulty date: May 21, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N589HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33422
- Aircraft time: 33,081 hours, 6,169 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: 55003001917
- Part serial: 2771
- Condition: Failed
- Location: Ailerons
- Part time: 5,672 hours, 993 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS- AILERON LOCKOUT EICAS WARNING.  REPLACED RT AILERON LOCK OUT ACTUATOR IAW AMM 27-11-44 GROUND OPS CHECK OK.
